# SDR DALA2020012310536

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,003 hours, 24,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DOOR 4R GIRT BAR FOOT ON GROUND. CORRECTIVE ACTION: REINSTALLED FOOT. ARM/DISARM OPERATES NORMALLY.
